Illinois Journal of Mathematics

Classes of matrices over an integral domain

Edward A. Bender

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 4 (1967), 697-702.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054464

Digital Object Identifier
doi:10.1215/ijm/1256054464

Mathematical Reviews number (MathSciNet)
MR0218340

Zentralblatt MATH identifier
0153.05303

Subjects
Primary: 13.15
Secondary: 12.00

Citation

Bender, Edward A. Classes of matrices over an integral domain. Illinois J. Math. 11 (1967), no. 4, 697--702. doi:10.1215/ijm/1256054464. https://projecteuclid.org/euclid.ijm/1256054464


Export citation